# SDR UPS202474

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND LOWER RUDDER, LOWER BULLNOSE CLOSURE RIB, WEB IS WORN THROUGH.  REPLACED WEB PER SRM 55-10-01.
